# SDR AAL20001774

- Difficulty date: October 27, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59566781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE CEILING EMERGENCY EXIT LIGHT BETWEEN ROWS 24 AND 27 INOPERATIVE. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT FORWARD ENTRY DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
